# SDR MALA100114

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 28,050 hours, 31,142 cycles
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION ON FLOOR WEB AT STA 288.  INSTALLED REPAIR DOUBLER OVER DAMAGED AREAS IAW EO S53362.
